# SDR DL757960132

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480120
- Condition: Failed
- Location: Lt Flt Deck
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COPILOT WINDSHIELD OUTER PANE SHATTERED, CLIMBING THROUGH 10,000 FT.  FLIGHT RETURNED JFK.  REPLACED WINDSHIELD.
